# SDR SWAA2025070779652

- Difficulty date: June 8, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 57,549 hours, 34,726 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tie Down
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TRACK TIEDOWN AT ACB BS790 LBL17 WL157.  ALL STEPS COMPLETE.  REMOVED CORROSION ON TRACK TIEDOWN AT ACB BS790 LBL17 WL157; L=6.8' W=1.2' D=0.024' ON THE TOP SURFACE OF THE TRACK AND L=1.8' W=0.8' D=0.043' IN THE BOTTOM SURFACE OF THE TRACK; FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 STEP 4.B FIG. 103 DETAIL G. REMOVED AND REPLACED ACB TRACK TIEDOWN BS727 TO BS867 LBL17 IAW SRM 51-40-02 AND DWG # 146A7500 REV -.
